# SDR QXEA2010081600483

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 9,241 hours, 9,925 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6007045
- Part serial: OCT060188
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 9,241 hours, 9,925 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE INEFFECTIVE WHEN USED WITH HEAVY BRAKING. UPON IMMEDIATE INSP, FOUND THE OTBD BRAKES TO BE MUCH COLDER THAN THE INBD, THE CDS REVEALED NO FAULTS. R & R THE ANTI-SKID CONTROL UNIT AS A PRECAUTIONARY MEASURE IAW AMM TASKS 32-46-01-000-801 & 32-46-01-400-801, FUNCTIONAL TEST GOOD. TAXIED ACFT & PERFORMED MANY BRAKE APPLICATIONS. ALL 4 BRAKES WERE WARM AFTER TAXING. RETURNED TO SERVICE.
